Tylenol Extra Strength Severe Cough + Sore Throat Day & Night Caplets, Combo Pack for Powerful Multi-Symptom Relief for Painful Sore Throat & Cough, Acetaminophen Pain Reliever, 24 ct
Stock Expiry Date*: 29-04-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- 24-count combo pack, 16 day & 8 night caplets, of Extra Strength Tylenol Severe Cough + Sore Throat Day & Night caplets with acetaminophen & dextromethorphan HBr for powerful, multi-symptom relief for your painful sore throat & cough all day & night
- Extra strength pain reliever & fever reducer + cough suppressant caplets help temporarily relieve your daytime or nighttime cold symptoms like head & body aches, fever & sore throat, & painful coughs, plus, relief from your runny nose at night
- The maximum-strength, multi-symptom cold & flu medicine is formulated with 500 mg of extra strength acetaminophen to help relieve aches & pains & reduce fever, plus, 15 mg of dextromethorphan HBr cough suppressant to help calm your severe cough
- Say goodnight to your cough & sore throat. The nighttime cold medicine also contains chlorpheniramine maleate, a powerful antihistamine to help relieve your runny nose. Available over the counter, keep this combo pack with your sick care supplies
- Get fast, multi-symptom cold and flu relief with the power of extra strength acetaminophen from Tylenol, the #1 doctor recommended pain relief brand. For adults & children 12 years and older, take two caplets every six hours while symptoms last
| Ingrediente | propilenglicol, Hipromeloză, Stearat de magneziu, Celuloză microcristalină, Glicolat de amidon de sodiu, Amidon pregelatinizat, powdered cellulose, Extra Strength TYLENOL® Severe Cough + Sore Throat Combination Code Day/Night Caplets Active ingredients (in each caplet): Acetaminophen 500 mg. Purpose: Pain reliever/fever reducer. Dextromethorphan HBr 15 mg. Purpose: Cough suppressant. Inactive ingredients: carnauba wax, titanium dioxide Extra Strength TYLENOL® Severe Cough + Sore Throat Night Caplets Active ingredients (in each caplet): Acetaminophen 500 mg. Purpose: Pain reliever/fever reducer. Chlorpheniramine maleate 2 mg. Purpose: Antihistamine. Dextromethorphan HBr 15 mg. Purpose: Cough suppressant. |
| Utilizări specifice pentru produs | Tuse, Durere de gât |
| Ingrediente active | Dextrometorfan, Acetaminofen |
| Număr de unități | 24. 0 Număr |
| Formular element | Caplet |
| Beneficii de produs | Relief tuse |
| Numărul de elemente | 1 |
| Producătorul | Johnson & Johnson |
| Tip de produs | Relief la rece și la gripă |
| UPC | 300450159342 |
| Numărul de identificare comercială globală | 00300450159342 |
| Publicul țintă | Unisex-adulți |
| Număr de conținut net | 24 Count |
| Numele mărcii | Tylenol |
| Descrierea intervalului de vârstă | Adulţi |
| Dimensiuni elemente | 0.75 x 2.88 x 4.47 inches |
| Caracteristici suplimentare | Unscented |
-
Obțineți 5% reducere când cumpărați 4 sau mai multe produse
-
Obțineți o reducere de 5% la următoarea achiziție.
-
Comenzile sunt procesate și expediate din Brooklyn, SUA.
-
Livrare gratuită pentru comenzile eligibile.
3–6 zile (domestic).
Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.
SKU |
BRSRAFLQAEPGYDT5 |
Categorie |
Asistenţa medicală , Over-the-counter medicamente , Tuse & rece , Relief la rece și la gripă |
Barcode |
300450159342 |
Tags |
Tylenol Extra Strength Cold & Cough Combo Pack
Feeling under the weather with a sore throat and cough? The Tylenol Extra Strength Cold & Cough Combo Pack offers powerful, multi-symptom relief to help you get back on your feet. This 24-count pack combines daytime and nighttime relief for your toughest cold symptoms.
Key Highlights
- Multi-Symptom Relief: Provides relief from pain, fever, sore throat, cough, and runny nose.*
- Day & Night Formula: Includes daytime caplets with acetaminophen and dextromethorphan HBr, plus nighttime caplets with chlorpheniramine maleate for all-night comfort.
- Extra Strength: Contains 500 mg of acetaminophen for effective pain and fever reduction.
- Cough Suppressant: Dextromethorphan HBr helps to calm a severe cough.
- Convenient Pack: A 24-count pack provides enough medication for a full 16 days of use.
Useful Facts
- Brand: Tylenol
- Form: Caplets
- Active Ingredients: Acetaminophen, Dextromethorphan HBr, Chlorpheniramine Maleate
- Quantity: 24 Caplets
- Manufacturer: Johnson & Johnson
Good Fit For
- Adults experiencing cold and flu symptoms.
- Individuals needing relief from sore throat, cough, headache, and fever.
- Those seeking a combination medicine for daytime and nighttime symptom management.
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
| Order Number | Carrier | Final Mile Tracking Code | Last Update | Track |
|---|---|---|---|---|
| NC14689 | Gls Group | 984228922841 | 2026-07-21 | Track |
Avertisment
Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.
*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.









